Main Subjects = 05C25 Graphs and abstract algebra (groups, rings, fields, etc.)
Number of Articles: 18
1. On quadrilaterals in the suborbital graphs of the normalizer

Volume 9, Issue 3, September 2020, Pages 147-159

10.22108/toc.2020.120019.1685

Serkan Kader; Bahadır Ozgur Guler; Elif Akşit


2. A note on $1$-factorizability of quartic supersolvable Cayley graphs

Volume 7, Issue 4, December 2018, Pages 7-10

10.22108/toc.2018.104578.1500

Milad Ahanjideh; Ali Iranmanesh


3. Directed zero-divisor graph and skew power series rings

Volume 7, Issue 4, December 2018, Pages 43-57

10.22108/toc.2018.109048.1543

Ebrahim Hashemi; Marzieh Yazdanfar; Abdollah Alhevaz


4. Reduced zero-divisor graphs of posets

Volume 7, Issue 2, June 2018, Pages 47-54

10.22108/toc.2018.55164.1417

Deiborlang Nongsiang; Promode Kumar Saikia


5. Annihilating submodule graph for modules

Volume 7, Issue 1, March 2018, Pages 1-12

10.22108/toc.2017.21462

Saeed Safaeeyan


6. Distance in cayley graphs on permutation groups generated by $k$ $m$-Cycles

Volume 6, Issue 3, September 2017, Pages 45-59

10.22108/toc.2017.21473

Zohreh Mostaghim; Mohammad Hossein Ghaffari


7. Some results on the comaximal ideal graph of a commutative ring

Volume 5, Issue 4, December 2016, Pages 9-20

10.22108/toc.2016.15047

Hamid Reza Dorbidi; Raoufeh Manaviyat


8. On the number of connected components of divisibility graph for certain simple groups

Volume 5, Issue 2, June 2016, Pages 33-40

10.22108/toc.2016.8595

Adeleh Abdolghafourian; Mohammad Ali Iranmanesh


9. On spectra of unitary Cayley mixed graph

Volume 5, Issue 2, June 2016, Pages 1-9

10.22108/toc.2016.10169

Chandrashekar Adiga; B‎. ‎R‎. ‎Rakshith


10. A classification of finite groups with integral bi-Cayley graphs

Volume 4, Issue 4, December 2015, Pages 55-61

10.22108/toc.2015.7807

Majid Arezoomand; Bijan Taeri


11. A typical graph structure of a ring

Volume 4, Issue 2, June 2015, Pages 37-44

10.22108/toc.2015.6177

R. Kala; S. Kavitha


12. A note on the zero divisor graph of a lattice

Volume 3, Issue 3, September 2014, Pages 51-59

10.22108/toc.2014.5626

T. Tamizh Chelvam; S. Nithya


13. Minimum flows in the total graph of a finite commutative ring

Volume 3, Issue 3, September 2014, Pages 11-20

10.22108/toc.2014.5252

Torsten Sander; Khalida Mohammad Nazzal


15. Directionally $n$-signed graphs-III‎: ‎the notion of symmetric‎ ‎balance

Volume 2, Issue 4, December 2013, Pages 53-62

10.22108/toc.2013.3658

P.Siva Kota Reddy; U. K. Misra


16. Subgroup intersection graph of finite abelian groups

Volume 1, Issue 3, September 2012, Pages 5-10

10.22108/toc.2012.1864

T. Tamizh Chelvam; M. Sattanathan


17. Some results on characterization of finite group by non commuting graph

Volume 1, Issue 2, June 2012, Pages 41-48

10.22108/toc.2012.1180

Mohammad Reza Darafsheh; Pedram Yousefzadeh


18. Product-cordial index and friendly index of regular graphs

Volume 1, Issue 1, March 2012, Pages 15-20

10.22108/toc.2012.482

Wai Chee Shiu; Kwong Harris